I had pristiq for the first time, and i had a lot of side effects nausea, could not eat, could not sleep, sweating, more irritated and a few more, now im scared to take it the second day because i feel i cant tolerate those side effects and they make me stay in bed even more. Has anyone felt the same the first day they took the med? please advise
Pristiq - first day was terrible, want to stay in bed even more, anyone else had this, advice please
- 20 May 2012 by rg7
- 20 May 2012
- pristiq, hyperhidrosis, nausea/vomiting, sleep disorders, side effect, sleep
My best friend had the same deal the first day. Best bet is to take it a prescribed for 2 reasons;
1. These sides may subside as your body adjusts to the medication.
2. If you really don't want to take this med anymore you'll have a bit more credibility with the prescribing physician when you call them (first thing) an tell them you want off this. Docs seem far more willing to work with us when we do not take it upon ourselves to change their orders. Hope this helps.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2011 • 1 answer
Venalafaxine makes me very sleepy and if I miss a day its terrible, should I consider changing meds?
Posted 16 Oct 2012 • 1 answer
Posted 22 Jun 2014 • 2 answers
Posted 29 Sep 2015 • 4 answers
Posted 18 Aug 2016 • 2 answers